Nausea and vomiting is found among people who take Hydrochlorothiazide, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Lisinopril, and have Hypertension . We study 68,529 people who have side effects while taking Hydrochlorothiazide from FDA and social media. Among them, 2,618 have Nausea and vomiting. Find out below who they are, when they have Nausea and vomiting and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hydrochlorothiazide has active ingredients of hydrochlorothiazide. It is often used in high blood pressure. (latest outcomes from Hydrochlorothiazide 88,934 users)
Nausea and vomiting has been reported by people with multiple sclerosis, high blood pressure, pain, rheumatoid arthritis, depression (latest reports from 234,720 Nausea and vomiting patients).
On Sep, 16, 2016
68,529 people reported to have side effects when taking Hydrochlorothiazide.
Among them, 2,618 people (3.82%) have Nausea And Vomiting
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi - I was diagnosed with PeriCarditis last January. The Boston doc I ended up seeing, believes I had had it for at least 6 months before seeing him... based on my information I gave him and the ECO. It went away in late June/early July, after a year. Well, it's back- I could feel it on Sunday and last evening, I vomited mucus/phlegm, which I had the whole time I was seeing the Cardiologist. No one can explain the "connection"; but I know what I know :)..I had upper ab pain as well. So I am so curious if anyone had the same situation. Any suggestions/feedback would be appreciated.
Hi! Ive been taking these drugs for rhumatoid arthritis for approximately 3 months. I've experienced almost daily fatigue , some stomach upset during the night, as well as a cough occuring randomly . I feel like the fatigue, and cough are somehow related to the drugs. I would like to stop taking both drugs.... Tell me if this is a combination that helps arthritis, and if this combo is effective, or is methotrexate alone is as effective. Why am I taking both?
In Januarty I was declared bladder cancer free. This April my blood pressure was a bit high and my heart rate was too high. hydrochlorothiazide Was prescribed and shortly after I developed a bladder infection which ended up with goss hematuria.
I have been a diabetic type 2 for almost 12 years. As time goes by I suffered a heart attack and a stroke therefore all the medications listed. Recently, I noticed an pain in the leg accompamied by extreme muscle stiffness on the feet
I have pulmonary tb, have had for a couple months and diagnosed 2 weeks ago. I am taking Rifater and ethambutol and this is my 14th day. I'm never good with any antibiotic but I'm the sort when not well to just get on with it. The problem I have is that 24hour a day I just feel sick and cannot ...
Hi! Ive been taking these drugs for rhumatoid arthritis for approximately 3 months. I've experienced almost daily fatigue , some stomach upset during the night, as well as a cough occuring randomly . I feel like the fatigue, and cough are somehow related to the drugs. I would like to stop ...
Hi - I was diagnosed with PeriCarditis last January. The Boston doc I ended up seeing, believes I had had it for at least 6 months before seeing him... based on my information I gave him and the ECO. It went away in late June/early July, after a year. Well, it's back- I could feel it on Sunday ...
I have Stage IV breast cancer. I was diagnosed in 2015 with DVT 's in both legs and get daily Lovenox injections. I started vomiting yellow bile today, this was a first . I could not keep anything down. Walking from the living room to the bedroom was very taxing and caused me to vomit. ...
I have been taking Metoprolol Tartate for 8 months . Now switched to Metoprolol such er 25 mg . Have nausea when food on stomach .Do not throw up but have loose stools . Getting worse . Have los t 22 lbs .
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.